Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

I am circumcised. Had intercourse. Test showed traces of bv in urine. Given metrondiazole. Is it safe?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1736 Questions
Question
Hi, a couple of months ago after having sex with the the girl i was seeing i came out with thrush like symptoms the next morning with little red blebs over the head and top of shaft, after these died down i was left with a rash type redness. I had an STI test etc and all it came back with that i had traces of bv in my urine, and was given metrondiazole for a week, but still the rash never went, and when i get an erection it gets redder then sumtimes not noticible when not erect. seems to be reoccuring with an erection, just i am circumsized.
Posted Mon, 23 Jul 2012 in Sexual Problems
 
 
Answered by Dr. Chakravarthy Mazumdar 6 hours later
Hi,

I will work on your question today. I gone through the pictures, they are just normal skin and head of penis.

There definitely is no cause to worry about the rash on the penis. You could not contract an Std within short time over night.

The color of the penis is highly variable because of its highly supplied blood vessels. If I were your doctor I would not treat the traces of Bacterial Vaginosis as well. This is a normal phenomenon.

The rash like thing is just an irritation. Wetness and frequent rub to the underwear can make it redder and look concerning when erect. This is not even a thrush as I feel. It stays for a while like few months and disappears on its own. There is no specific treatment required for it.

The best advice is to ignore it as you do not have any other symptoms.

If you do not have any queries please close the discussion and rate my answer.
Above answer was peer-reviewed by
 
Follow-up: I am circumcised. Had intercourse. Test showed traces of bv in urine. Given metrondiazole. Is it safe? 3 hours later
Hi, so even though after that once it never really looked the same? I had thrush like a day later now ever since my penis tip has been red and it has its good and bad days! Is there any cream that could calm it down at all?
 
 
Answered by Dr. Chakravarthy Mazumdar 51 minutes later
XXXXXXX

I am not worried about your description.

You can apply 1% hydrocortisone available over the counter at the local pharmacy. Apply it twice a day for three days and check.

Thanks
Above answer was peer-reviewed by
 
Follow-up: I am circumcised. Had intercourse. Test showed traces of bv in urine. Given metrondiazole. Is it safe? 26 minutes later
Ok thanks I will try this tonight, on another note say I have a hot bath it gets even redder, the colder it seems to be the more normal it looks, is this normall for a penis? Please advise.
Follow-up: I am circumcised. Had intercourse. Test showed traces of bv in urine. Given metrondiazole. Is it safe? 0 minute later
Ok thanks I will try this tonight, on another note say I have a hot bath it gets even redder, the colder it seems to be the more normal it looks, is this normall for a penis? Please advise.
 
 
Answered by Dr. Chakravarthy Mazumdar 2 hours later
Hi,

Hot water dilates the blood vessels and makes their appearance conspicuous, the cold water constricts the blood vessels and dull in appearance. Since penis is fully vascular organ with lot of blood flow to it, this is normal. This is perhaps the best reason that I can explain.

Hope this answers all your queries. If you like my answer please rate it.
Above answer was peer-reviewed by
 
Follow-up: I am circumcised. Had intercourse. Test showed traces of bv in urine. Given metrondiazole. Is it safe? 49 minutes later
My main worry was a yeast or fungal infection or sum other sort of bacterial anerobic or aerobic! I'm happy with the answers but my own self worry just makes me think about it as I never had issues for years regarding this!
 
 
Answered by Dr. Chakravarthy Mazumdar 2 hours later
Now stay cool and do not worry.

If you have queries in future I will be available to answer directly. Please post it through this link. WWW.WWWW.WW
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor